# SDR VTZA96060

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41015
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: ATG135022
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: O, N
- Precautionary procedure: A

## Discrepancy

IAD/MHT - FLT 6207 - DURING CLIMB-OUT AT 2200 HOURS ON 1-4-96, RETURNED TO IAD DUE TO THE RT MLG INTRANSIT LIGHT REMAINING ILLUMINATED AFTER GEAR SELECTED UP.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED RT MAIN GEAR UPLOCK SWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
